RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 4, Pages 882–892 (Mi izv1209)  

On lower estimates in the theory of the Riemann zeta-function

S. M. Voronin


Abstract: $\Omega$-theorems on the behavior of the Riemann zeta-function in the critical strip $1/2<\sigma<1$ are proved.
Bibliography: 2 titles.

Full text: PDF file (837 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:1, 209–220

Bibliographic databases:

UDC: 511
MSC: 11M06
Received: 08.04.1988

Citation: S. M. Voronin, “On lower estimates in the theory of the Riemann zeta-function”, Izv. Akad. Nauk SSSR Ser. Mat., 52:4 (1988), 882–892; Math. USSR-Izv., 33:1 (1989), 209–220

Citation in format AMSBIB
\Bibitem{Vor88}
\by S.~M.~Voronin
\paper On~lower estimates in the theory of the Riemann zeta-function
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 4
\pages 882--892
\mathnet{http://mi.mathnet.ru/izv1209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=966989}
\zmath{https://zbmath.org/?q=an:0672.10028|0651.10027}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 1
\pages 209--220
\crossref{https://doi.org/10.1070/IM1989v033n01ABEH000823}


Linking options:
  • http://mi.mathnet.ru/eng/izv1209
  • http://mi.mathnet.ru/eng/izv/v52/i4/p882

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:166
    Full text:89
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021